×

Group algebras over finitely generated rings. (English) Zbl 0328.16012


MSC:

16S34 Group rings
20C05 Group rings of finite groups and their modules (group-theoretic aspects)
13G05 Integral domains
20K99 Abelian groups
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Berman, S. D., Group algebras of countable abelian \(p\)-groups, Soviet Math. Dokl., 8, 871-873 (1967) · Zbl 0178.02702
[2] Bourbaki, N., Algèbre Commutative (1964), Hermann: Hermann Paris · Zbl 0205.34302
[3] Cartan, H.; Eilenberg, S., Homological Algebra (1956), Princeton Univ. Press: Princeton Univ. Press Princeton, N.J · Zbl 0075.24305
[4] Cohn, J. A.; Livingstone, D., On the structure of group algebras. I, Canad. J. Math., 17, 583-593 (1965) · Zbl 0132.27404
[5] Coleman, D. B., Idempotents in group rings, (Proc. Amer. Math. Soc., 17 (1966)), 962 · Zbl 0151.02204
[6] Deskins, E., Finite abelian groups with isomorphic group algebras, Duke Math. J., 23, 35-40 (1956) · Zbl 0075.23905
[7] Fuchs, L., Partially Ordered Algebraic Systems (1963), Addison-Wesley: Addison-Wesley Reading, Mass · Zbl 0137.02001
[8] Higman, G., The units of group rings, (Proc. London Math. Soc., 46 (1940)), 231-248
[9] Kaplansky, I., Commutative Rings (1970), Allyn and Bacon: Allyn and Bacon Boston, Mass · Zbl 0203.34601
[10] Kaplansky, I., Infinite Abelian Groups (1969), Univ. of Michigan Press: Univ. of Michigan Press Ann Arbor, Mich · Zbl 0194.04402
[11] Lang, S., Algebraic Numbers (1964), Addison-Wesley: Addison-Wesley Reading, Mass · Zbl 0211.38501
[12] May, W., Commutative group algebras, Trans. Amer. Math. Soc., 136, 139-149 (1969) · Zbl 0182.04401
[13] W. MayIllinois J. Math.; W. MayIllinois J. Math. · Zbl 0215.36801
[14] W. MayProc. Amer. Math. Soc.; W. MayProc. Amer. Math. Soc. · Zbl 0198.38302
[15] Perlis, S.; Walker, G., Abelian group algebras of finite order, Trans. Amer. Math. Soc., 68, 420-426 (1950) · Zbl 0038.17301
[16] Rotman, J., The Theory of Groups (1965), Allyn and Bacon: Allyn and Bacon Boston, Mass · Zbl 0123.02001
[17] Samuel, P., A propos du théorème des unités, Bull. Sci. Math., 101, 89-96 (1966) · Zbl 0166.30701
[18] Zariski, O.; Samuel, P., (Commutative Algebra, Vol. II (1960), Van Nostrand: Van Nostrand Princeton, N.J) · Zbl 0112.02902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.